Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suffered through tough flu bug. Prescribed Zirthomyican. Extreme sinus pressure. Green discharge from nose. Help?

My family suffered through a very tough flu bug, but I seemed to have gotten the worst of it. After two weeks of not feeling better I went to a doctor who prescribed a round of (sp) for the head/chest infection it had turned into. I finnished my presciption two days ago and still feel terrible. I still have a cough, albiet not as bad, and though I can breathe freely I have extreme sinus pressure and a bright green discharge through the nose. Should I return to the doctor or give it more time? Thanks
Asked On : Sun, 6 May 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Feb 2016
This is now a complication of flu with development of secondary infection. Th green pus indicates an infection which may need more than one antibiotic. A culture and sensitivity of such green discharge help sa lot in a long run.
You have to also instill decongestant nasal drops and take steam inhalations 4 times in a day. Take supplements as by this time the resistance power of the body is also reduced a lot. Take a bed rest for early recovery, exertion causes delay in healing.
You may need to undergo CT scan of the sinuses if the medicines are not helping. You may please request your Doctor to give injectable Amicacin or Gentamicin ( effective against green pus).
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor